Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Ciclos de Hamilton en redes de paso conmutativo y de paso fijo.

Título inglés Hamiltonian cycles on commutative-step and fixed-step networks.
Título español Ciclos de Hamilton en redes de paso conmutativo y de paso fijo.
Autor/es Fiol Mora, Miguel Angel ; Andrés Yebra, José Luis
Organización Dep. Mat. Apl. Telem. Esc. Téc. Super. Ing. Telecomun. Univ. Politèc. Catalunya, Barcelona, España
Revista 0210-7821
Publicación 1988, 12 (2-3): 113-129, 13 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés From a natural generalization to Z2 of the concept of congruence, it is possible to define a family of 2-regular digraphs that we call commutative-step networks. Particular examples of such digraphs are the cartesian product of two directed cycles, C1 x Ch, and the fixed-step network (or 2-step circulant digraph) DN,a,b.
In this paper the theory of congruences in Z2 is applied to derive three equivalent characterizations of those commutative-step networks that have a Hamiltonian cycle. Some known results are then obtained as a corollary. For instance, necessary and sufficient conditions for C1 x Ch or DN,a,b to be hamiltonian are discussed.
Clasificación UNESCO 120106
Palabras clave español Relaciones de equivalencia ; Congruencia ; Ciclo ; Números enteros ; Redes de interconexión
Código MathReviews MR1024753
Código Z-Math Zbl 0689.05028
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es